Almost done with my 2nd tube!

by Debbie

Hi Wray,
I recieved my Natpro and I have been using it every morning and night. I lost my initial post to you, so I will tell a little more about me, I am 57, I had a complete hyst, 30+ years ago. I did hrt therapy for about 10 months started last march but quit cold turkey.
I had no energy what so ever on the hrt, I went from 123 pounds to 137, I wasn't sleeping at night, on and on.
I am starting to feel better on the Natpro except my stomach stays so bloated feeling, especially in the evenings. Right now I am so bloated I feel like I could pop. I am doing about an inch to an inch and a half long of the cream morning and night, various places. Do you think I need to up it? I also take topamax for my neuropathy, I read on the site where the cream doesn't intefere with the medicine.
Help,,, I am loving what this is doing to my skin:)
Debra (Debbie)

Comments for Almost done with my 2nd tube!

Click here to add your own comments

Mar 17, 2012
Almost done with my 2nd tube!
by: Wray

Hi Debbie I found your previous post. I put 'Debbie Missouri' in the google search found at the top left of every page, and here it is! You must have got the cream at the beginning of Feb? So you've been using it for about 6 weeks now. I'm amazed you're feeling better, as the 1 inch is giving you about 5mg/day progesterone! So in total you're getting about 10 to 15mg/day. But if you've nearly finished 2 tubes, it appears you're using more than this. If you have neuropathy you will need at least 200mg/day. Do you have a kitchen measuring spoon set? These come in ml or tsp, I think you'll find it better to use this to begin with. After a while you won't need to measure the cream. 200mg is 6ml of cream or 1 1/5th tsp. Progesterone is excellent for neuropathy, see here, here and here. So please increase the amount substantially, but before you do please re-read the page on Oestrogen Dominance again. So pleased it's helped your skin, it is good for it, see here. The bloating should go on the higher amount, but if you should get oestrogen dominance, please increase the amount. Do not decrease, although this does help, it's only because it's no longer stimulating oestrogen. Take care Wray

Mar 19, 2012
Almost done with my 2nd tube!
by: Debbie

Thanks for getting back with me, I will increase my dose. I am sorry it took me so long to get back on but I came down with a nasty bug. My neuropathy is from a damaged neck but it working on my nerves in my lower extremities just like a diabetic. So I am keeping my finger crossed.
I will keep you informed. I will be ordering more cream soon.
Thanks again!!

Mar 20, 2012
Almost done with my 2nd tube!
by: Wray

Hi Debbie Well I do hope using more progesterone helps the neuropathy. Do let me know how you get on. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...